1Alvarez L.. On the behavior of the free boundary of some nonhomogeneous elliptic problems. Applicable Anal. 36 (1990), 131–144.
2Alvarez L. and Díaz J. I.. On the behavior near the free boundary of solutions of some nonhomogeneous elliptic problems. In Adas IX C.E.D.Y.A. (Ed. Univ. de Valladolid, 1986), pp. 55–59.
3Alvarez L. and Díaz J. I.. Sufficient and necessary initial mass conditions for the existence of a waiting time in nonlinear-convection processes. J. Math. Anal. Appl. 155 (1991), 378–392.
4Alvarez L., Díaz J. I. and Kersner R.. On the initial growth of the interfaces in nonlinear diffusion-convection processes. In Nonlinear Diffusion Equations and Their Equilibrium States, eds Ni W.-M., Peletier L. A. and Serrin J., pp. 1–20 (Berlin: Springer, 1988).
5Antontsev S. N. and Díaz J. I.. New results on localization of solutions of nonlinear elliptic and parabolic equations obtained by the energy methods. Dokl. Acad. Nauk 303 (1988), 524–529 (in Russian); English translation: Soviet. Mat. Dokl. 38 (1988), 535–539.
6Bandle C. and Stakgold I.. The formation of the dead core in parabolic reaction-diffusion problems. Trans. Amer. Math. Soc. 286 (1984), 275–293.
7Benilan Ph., Crandall M. G. and Pierre M.. Solutions of the porous medium equation in RN under optimal conditions on initial value. Indiana Univ. Math. J. 33 (1984), 51–87.
8Bernis F.. Finite speed of propagation and asymptotic rates for some nonlinear higher order parabolic equations with absorption. Proc. Roy. Soc. Edinburgh Sect. A 104 (1986), 1–19.
9Bertsch M.. A class of degenerate diffusion equations with a singular nonlinear term. Nonlinear Anal. 7(1983), 117–127.
10Crank J. and Gupta R. S.. A moving boundary problem arising from the diffusion of oxygen in absorbing tissue. J. Inst. Math. Appl. 10 (1972), 19–33.
11Díaz G.. On the positivity set of solutions of semilinear equations by stochastic methods. In Free Boundary Problems: Theory and Applications, Vol. II, eds Haffman K. H. and Sprekels J. pp. 833–840 (Harlow: Longman, 1990).
12Díaz J. I.. Nonlinear Partial Differential Equations and Free Boundaries: Vol. 1 Elliptic Equations, Research Notes in Mathematics 106 (London: Pitman, 1985).
13Díaz J. I. and Hernandez J.. Some results on the existence of free boundaries for parabolic reaction-diffusion systems. In Trends in Theory and Practice of Nonlinear Differential Equations, ed. Lakshmikanthan V., Proceeding of a meeting held at Lexington, Texas, June, 1982, pp. 149–156 (New York: Marcel Dekker, 1984).
14Díaz J. I. and Hernandez J.. Qualitative properties of free boundaries for some nonlinear degenerate parabolic equations. In Nonlinear parabolic equations: qualitative properties of solutions, pp. 85–93 (Harlow: Longman, 1987).
15Friedman A.. Partial Differential Equations of the Parabolic Type (Englewood Cliffs N.J.: Prentice-Hall, 1969).
16Friedman A. and Herrero M. A.. Extinction properties of semilinear heat equations with strong absorption. J. Math. Anal. Appl. 124 (1987), 530–546.
17Grundy R. E.. Asymptotic solutions of a model diffusion-reaction equation. IMA J. Appl. Math. 40 (1988), 53–72.
18Grundy R. E. and Peletier L. A.. Short time behavior of a singular solution to the heat equation with absorption. Proc. Roy. Soc. Edinburgh Sect A 107 (1987), 271–288.
19Grundy R. E. and Peletier L. A.. The initial interface development for a reaction-diffusion equation with power law initial data. Quart. J. Mech. Appl. Math, (to appear).
20Gutman S. and Martin R. H. Jr The porous medium equation with nonlinear absorption and moving boundaries. Israel J. Math. 54 (1986), 81–109.
21Herrero M. A. and Vazquez J. L.. The one-dimensional nonlinear heat equation with absorption: Regularity of solutions and interfaces. SIAM J. Math. Anal. 18 (1987), 149–167.
22Herrero M. A. and Vazquez J. L.. Thermal waves in absorbing media. J. Differential Equations 74 (1988), 218–233.
23Herrero M. A. and Velazquez J. J. L.. On the dynamics of a semilinear heat equation with strong absorption. Comm. Partial Differential Equations 14 (1989), 1653–1715.
24Kalashnikov A. S.. The propagation of disturbances in problems of non-linear heat conduction with absorption. USSR. Comput. Math, and Math. Phys. 14 (1974), 70–85.
25Kalashnikov A. S.. The effect of absorption on heat propagation in a medium in which the thermal conductivity depends on temperature. U.S.S.R. Comput. Math, and Math. Phys. 16 (1976), 141–149.
26Kamin S., Peletier L. A. and Vazquez J. L.. A nonlinear diffusion-absorption equation with unbounded data. In Nonlinear diffusion equations and their equilibrium states. III, eds Lloyd N. G. et al., pp. 243–263 (Boston: Birkhauser, 1992).
27Kersner R.. The behavior of temperature fronts in media with nonlinear thermal conductivity under absorption. Moscow Univ. Math. Bull. 31 (1976), 90–95.
28Kersner R..Degenerate parabolic equations with general nonlinearities. Nonlinear Anal. 4 (1984), 1043–1062.
29Knerr B. F.. The behavior of the support of solutions of the equation of nonlinear heat conduction with absorption in one dimension. Trans. Amer. Math. Soc. 249 (1979), 409–424.
30Langlais M. and Phillips D.. Stabilization of solutions of nonlinear and degenerate evolution problems. Nonlinear Anal. 9 (1985), 321–333.
31Palymskii I. B.. Some qualitative properties of solutions of nonlinear heat equations for nonlinear heat conductivity with absorption. In Chislenye Met. Mekh. Sploshnoi Sredy (Novosibirsk) 16 (1985), 136–145.
32Rosenau P. and Kamin S.. Thermal waves in an absorbing and convecting medium. Phys. D 8 (1983), 273–283.
33Vazquez J. L.. The interfaces of one-dimensional flows in porous media. Trans. Amer. Math. Soc. 285 (1984), 717–737.